# SDR IPXA2014051282923

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 45,481 hours, 14,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C09 INSPECTION, FOUND A CRACK IN CARGO FLOOR PANEL 222DFF, BETWEEN BS 285-412, RBL 77.5-88.5.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO 5320-9693-H.
